Open Access System for Information Sharing

Login Library

 

Article
Cited 33 time in webofscience Cited 0 time in scopus
Metadata Downloads

LMI approach to robust H-infinity filtering for neutral delay differential systems

Title
LMI approach to robust H-infinity filtering for neutral delay differential systems
Authors
Park, JHKwon, OWon, S
Date Issued
Jan-2004
Publisher
ELSEVIER SCIENCE INC
Abstract
In this paper, we investigate the problems of stability and H(infinity) filtering for a class of linear neutral delay-differential systems. A linear matrix inequality approach is proposed to design a robust H(infinity). filter such that the filtering system remains asymptotically stable and the bound of H(infinity). norm is minimized. The Lyapunov stability theory is used for analysis of the system. A numerical example illustrate the theoretical results. (C) 2003 Elsevier Inc. All rights reserved.
Keywords
neutral systems; H(infinity) filtering; Lyapunov theory; linear matrix inequalities; STABILITY
URI
http://oasis.postech.ac.kr/handle/2014.oak/18071
DOI
10.1016/S0096-3003(0
ISSN
0096-3003
Article Type
Article
Citation
APPLIED MATHEMATICS AND COMPUTATION, vol. 150, no. 1, page. 235 - 244, 2004-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Views & Downloads

Browse